# SDR SWAA2022080228177

- Difficulty date: July 12, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 27,554 hours, 12,745 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ACCESS PANEL 844DZ;SHOWS AFT SUPPORT BRACKET CRACKED AT LWR EDGE.MKD / [01] REPLACE ACCESS PANEL 844DZ AFT SUPPORT BRACKET IRW SRM 51-40-02;[02] VERIFIED 1;COMPLETE
